Publicação:
Four-dimensional lattices from ℚ(√2,√5)

Nenhuma Miniatura disponível

Data

2017-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

Four-dimensional lattices with block circulant generator matrices are constructed from submodules of the ring of integers of the totally real number field ℚ(√2,√5). The obtained lattices are of full diversity and their sphere packing densities are the highest known for the given relative minimum product distances.

Descrição

Idioma

Inglês

Como citar

International Journal of Applied Mathematics, v. 30, n. 5, p. 401-408, 2017.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação